Firmoo > Answers > Glasses >  question
Mona

Can hormones cause red eyes?

I just wonder if hormones is possible to lead red eyes. Can you explain it to me?
11/30/2012
Related Topics : hormones red eyes

Answers (3)

  • b3st_deceptions

    Well, of course, hormone can lead to red eyes. Generally speaking, red eyes can be caused by many factors, such as eye infection, and some disorders in your body. And according to some researches, when you suffer hormonal changes, it will be possible for you to have itchy eyes, and in some degree, it can lead to red eyes. So it can be annoying. For your situation, maybe you should console your doctor, maybe he can give some medicine which can control your hormone level.
    12/03/2012
  • gary

    My friend, a doctor, who told me that there is no any official authority studies showed that hormone have effects on eyes. However, it really has a deep affect on people's body.. Hormones can affect people's body indeed. The most excellent affect on the body is sexual arousal. Mood swings and preparation of the body for mating, fighting, fleeing, and other activity are all related to hormones. In medicine, red eye is a non-specific term to describe an eye that appears red due to illness, injury, or some other condition, conjunctivitis (pink eye), frequent use of eye drops and dry eye. By the way, hormone can cause dry eye indeed, while dry eye may stimulate red eye. So it is possible that hormone can cause red eye.
    12/03/2012
  • handshakedevon

    Yes, eating the hormones will cause your red eyes because of the inner stimulating materials. As we know, the hormones intake will make your body work in disorder. At the same time, the hormones will make your skin and other parts of the body have the big change. The eye nerves will be influenced too. The eye pressure around the weak eyes will get high because of the stimulation of the hormones. Your eyes may get bloodshot or appear the red symptom which may let you feel not comfortable. You'd better not intake the hormones which will cause the disorder of your body. Once you get the red eyes, you could use the eye drops to release the symptom of the eyes.
    12/03/2012
Jumpto

Answer the question:

You must log in/register to answer this question.